Saturated simplicial complexes

Mnukhin, V. B. and Siemons, J. (2005) Saturated simplicial complexes. Journal of Combinatorial Theory, Series A, 109 (1). pp. 149-179. ISSN 0097-3165

[thumbnail of Saturated_simplicial_complexes-2005.pdf]
PDF (Saturated_simplicial_complexes-2005.pdf)
Download (401kB) | Preview


Among shellable complexes a certain class has maximal modular homology, and these are the so-called saturated complexes. We extend the notion of saturation to arbitrary pure complexes and give a survey of their properties. It is shown that saturated complexes can be characterized via the p-rank of incidence matrices and via the structure of links. We show that rank-selected subcomplexes of saturated complexes are also saturated, and that order complexes of geometric lattices are saturated.

Item Type: Article
Faculty \ School: Faculty of Science
Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Algebra and Combinatorics
Depositing User: Vishal Gautam
Date Deposited: 01 Jan 2005
Last Modified: 17 May 2023 00:04
DOI: 10.1016/j.jcta.2004.08.003

Actions (login required)

View Item View Item